# SDR 95UAL900114

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Condition: Broken
- Location: Service Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD, DUE TO LEFT OVERWING SLIDE DEPLOYED LIGHT AND OVERWING DOOR MESSAGE.  A BROKEN HINGE AND IMPROPER LATCHING OF THE SERVICE DOOR AFT OF THE SLIDE COMPARTMENT ACTIVATED THE DOOR SWITCH, WHICH CAUSED THE DOOR OPEN LIGHT.  REPLACED HINGE.
